# SDR SWAA2020033133397

- Difficulty date: March 9, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727H AND 767 L/H Z ANGLE HAS 4 EA GLUE ON NUTPLATES MISSING / FABRICATED AND INSTALLED NEW ZEE CHANNEL PER W/O # 40583/1600/0009; DEFECT NO Y190638
